# SDR WX0A071876

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug MD 83
- Aircraft serial: 53486
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 & R1 EMERGENCY LIGHTS WORKING INTERMITTENTLY.  R & R EMERGENCY LIGHT BATTERY PACK POWER SUPPLIES FWD 2 RT IAW AMM 33-53-00.
